Communications in Mathematical Physics

Large field renormalization. II. Localization, exponentiation, and bounds for the $\bf R$ operation

Tadeusz Bałaban

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 122, Number 3 (1989), 355-392.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104178467

Mathematical Reviews number (MathSciNet)
MR0998658

Zentralblatt MATH identifier
0704.58060

Subjects
Primary: 81E25
Secondary: 81E08 81E15

Citation

Bałaban, Tadeusz. Large field renormalization. II. Localization, exponentiation, and bounds for the $\bf R$ operation. Comm. Math. Phys. 122 (1989), no. 3, 355--392. https://projecteuclid.org/euclid.cmp/1104178467


Export citation